# SDR SWAA2023103015661

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,011 hours, 42,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN FWD AND AFT CABIN INOP<[01] R+R FWD LH POWER SUPPLY AND BATTERY PACK (M01675); AND AFT LH POWER SUPPLY AND BATTERY PACK (M01673) REF AMM 33-51-06. OPS CHECK GOOD.
